# SDR GTIA2022041836387

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 11,834 hours, 5,324 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: EVT3454HC
- Part serial: 164909510
- Condition: Fault Message
- Location: Avionics
- Part time: 11,834 hours, 1,348 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VENT EXTRACT FAULT IN FLIGHT CREATING STRONG BURNING FUMES IN FLIGHT NO SMOKE ASSOCIATED ( EXTRACT FAN VENT AVNCS SYS FAULT NOT DISPLAYED )-REMOVED AND REPLACED EXTRACT FAN (18HQ) IAW AMM 21-26-51. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI, PLACARD REMOVED.
